2 doctors weighed in:

My grandmother aged 76 was diagnosed with MDR TB recently and was given some medication, and on her very first day of medication she fall very sick?

2 doctors weighed in
Dr. Anuj Malik
Internal Medicine
1 doctor agrees

In brief: Drug toxicity

Unfortunately, MDR TB is a difficult condition to manage and requires toxic medications to be given.
Adjusting dose may be helpful. It may be helpful to take anti nausea medicine if nausea is the main issue. She should be seen by a medical professional and have labs done.

In brief: Drug toxicity

Unfortunately, MDR TB is a difficult condition to manage and requires toxic medications to be given.
Adjusting dose may be helpful. It may be helpful to take anti nausea medicine if nausea is the main issue. She should be seen by a medical professional and have labs done.
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
35 years in practice
1M people helped
Continue
111,000 doctors available